Please use this identifier to cite or link to this item:
Title: Asymptotically good quantum codes exceeding the Ashikhmin-Litsyn-Tsfasman bound
Authors: Chen, Hao
Ling, San
Xing, Chaoping
Keywords: DRNTU::Engineering::Computer science and engineering::Data::Coding and information theory
Issue Date: 2001
Source: Chen, H., Ling, S., & Xing, C. (2001). Asymptotically good quantum codes exceeding the Ashikhmin-Litsyn-Tsfasman bound. IEEE Transactions on Information Theory, 47(5), 2055-2058.
Series/Report no.: IEEE transactions on information theory
Abstract: It is known that quantum error correction can be achieved using classical binary codes or additive codes over F4 (see [2], [3], [9]). In [1] and [4], asymptotically good quantum codes from algebraic-geometry codes were constructed and, in [1], a bound on on (δ, R) was computed from the Tsfasman-Vladut-Zink bound of the theory of classical algebraic-geometry codes. In this correspondence, by the use of a concatenation technique we construct a family of asymptotically good quantum codes exceeding the bound in a small interval.
ISSN: 0018-9448
DOI: 10.1109/18.930941
Rights: © 2001 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. The published version is available at: [DOI:].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
25. Asymptotically Good Quantum Codes Exceeding the Ashikhmin–Litsyn–Tsfasman Bound.pdf1.03 MBAdobe PDFThumbnail

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.